5 doctors weighed in:

Could I have versed allergies?

5 doctors weighed in
Dr. Scott Mackinnon
Anesthesiology
3 doctors agree

In brief: Unlikely

Very unlikely to be a "true" allergy, especially a life threatening one.
One may experience an unpleasant reaction to versed but even this is unlikely when given in the appropriate dose.

In brief: Unlikely

Very unlikely to be a "true" allergy, especially a life threatening one.
One may experience an unpleasant reaction to versed but even this is unlikely when given in the appropriate dose.
Dr. Scott Mackinnon
Dr. Scott Mackinnon
Thank
Dr. Andrew Murphy
Internal Medicine - Allergy & Immunology

In brief: Possible not likely

Any medication that is taken has the potential to cause adverse reactions and / or allergic reactions.
A drug reaction should be reported and eveluated to understand if it is a side effect, adverse reaction or allergic reaction. Depending upon the reaction type, recommnedations can be made regarding treatment.

In brief: Possible not likely

Any medication that is taken has the potential to cause adverse reactions and / or allergic reactions.
A drug reaction should be reported and eveluated to understand if it is a side effect, adverse reaction or allergic reaction. Depending upon the reaction type, recommnedations can be made regarding treatment.
Dr. Andrew Murphy
Dr. Andrew Murphy
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors